On topologizing measure spaces via differentiation bases
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 2, pp. 243-258.
@article{ASNSP_1969_3_23_2_243_0,
     author = {Bruckner, A. M. and Rosenfeld, Melvin},
     title = {On topologizing measure spaces via differentiation bases},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {243--258},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {2},
     year = {1969},
     zbl = {0175.34003},
     mrnumber = {245749},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_2_243_0/}
}
TY  - JOUR
AU  - Bruckner, A. M.
AU  - Rosenfeld, Melvin
TI  - On topologizing measure spaces via differentiation bases
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1969
DA  - 1969///
SP  - 243
EP  - 258
VL  - Ser. 3, 23
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1969_3_23_2_243_0/
UR  - https://zbmath.org/?q=an%3A0175.34003
UR  - https://www.ams.org/mathscinet-getitem?mr=245749
LA  - en
ID  - ASNSP_1969_3_23_2_243_0
ER  - 
%0 Journal Article
%A Bruckner, A. M.
%A Rosenfeld, Melvin
%T On topologizing measure spaces via differentiation bases
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1969
%P 243-258
%V Ser. 3, 23
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1969_3_23_2_243_0
Bruckner, A. M.; Rosenfeld, Melvin. On topologizing measure spaces via differentiation bases. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 23 (1969) no. 2, pp. 243-258. http://www.numdam.org/item/ASNSP_1969_3_23_2_243_0/

[1] A.Ðenjoy, Une extension du théorème de Vitali, Amer. J. Math. 73 (1951), 314-356. | MR | Zbl

[2] S. Enomoto, Dérivations par rapport à un système de voisinages dans l'espace de tore, Proe. Japan. Acad. 30 (1954) 721-725. | MR | Zbl

[3] C. Goffman, C.J. Neugebauer and T. Nishiuha, Density topology and approximate continuity, Duke Math. J. 28 (1961) 497-505. | MR | Zbl

[4] Gurevi and Shilov, Integral, Measure and Derivative, Prentice-Hall, Inglewood Cliff. New Jersey, (1966). | Zbl

[5] P.R. Halmos, Measure Theory, D. Van Nostand Company, New York N. Y., 1950. | MR | Zbl

[6] C.A. Hayes and C.Y. Pauc, Full individual and class differeaitiation theorems in their relations to halo and Vitali properties, Canad. J. Math. 7 (1955) 221-274. | MR | Zbl

[7] B. Jessen, A remark on strong differentiation in a space of infinitly many dimensions, Mat. Tidsskr. B. (1952), 54-57. | MR | Zbl

[8] J. Kelley, General Topotogy, D. Van Nostrand Company, 1955. | MR | Zbl

[9] B. Knaster, Sur une propriété charactéristique de l'ensemble des nombres réels. Rec. Math. MOSCOW 16 (58) (1945) 281-290. | MR | Zbl

[10] K. Krickeberg and C. Pauc, Martingales et dérivation, Bull. Soc. Math. France 91 (1963) 455-543. | Numdam | MR | Zbl

[11] E. Marczewski, Séparabilité et multiplication cartesienne des espaces topologiques, Fund. Math. 34 (1947) 127-143. | MR | Zbl

[12] A.P. Morse, A theory of covering and differentiation, Trans. Amer. Math. Soc. 55 (1944) 205-235. | MR | Zbl

[13] M.E. Munroe, Introduction to measure and integration, Addison-Wesley, Cambridge, Mass., 1953. | MR | Zbl

[14] C.Y. Pauc, Ableitungsbasen, Prätopologie und starker Vitalischer Satz, J. Reine Angew. Math., 191 (1953) 69-91. | MR | Zbl

[15] R. De Posshl, Derivation abstracte des fonctions d'ensemble, J. Math. Pures Appl. 15 (1936). 391-409. | JFM | Zbl

[16] A. Rosenthal, On Differentiation of Integrals and Approximate Continuity, Bull. Amer. Math. Soc 48 (1942), 414-420. | MR | Zbl

[17] S. Saks, Theory of the Integral, Monographie Math. Warsaw, 1937. | JFM

[18] W. Sierpi, Sur un probléme de la théorie générale des ensembles, Fund. Math. 33 (1945) 299-302. | MR | Zbl

[19] W.J. Trjitzinsky, Théorie métrique dans les espaces où il y a une mesure, Mémor. Sci. Math., Fase. 143. Gauthier-Villars, Paris, 1960, 119 pp. | Numdam | MR | Zbl

[20] W.J. Trjitzinsky, La Régularité Moyenne dans la théorie métrique, Mémor. Sci. Math., Fasc. 157, Gauthier-Villars, Paris, 1965, 88 pp. | Numdam | MR | Zbl